| Model Number |
7718G |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an ophthalmic procedure on an unknown date; and a suture was used.During the procedure, a suture detached from the needle easily.It was not a control release needle.It was further reported that an extra suture was found in the package.There were no adverse patient consequences reported.No additional information was provided.
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 08/04/2020.A manufacturing record evaluation was performed for the finished device batch phr454, and no non-conformances were identified.Additional h3 investigation summary: one open winding former with a detached needle and a needle-suture piece of product code 7718, lot phr454 were received for analysis.During visual inspection of the detached needle, the closure of the channel could be observed as expected.The barrel hole of the needle was examined under 20x magnification and no suture remnant was noted.The needle-suture piece was examined, the insertion end was not noted; this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.